Discussions By Condition: I cannot get a diagnosis.

Don't understand about my recent cortisone injection

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • June 23, 2009
  • 05:28 PM

I got a cortisone injection in my right ankle over a week ago due to inflammation and it is still sore. The cortisone injection site on my ankle got bigger it seems and it is still discolored. The bruising is still around it and there is also bruising to the right of it. It is still painful. Should I have my doctor look at this?


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?